manuscripta mathematica

, Volume 121, Issue 4, pp 425–435

Unirationality of certain supersingular K3 surfaces in characteristic 5

Article

DOI: 10.1007/s00229-006-0045-3

Cite this article as:
Pho, D.T. & Shimada, I. manuscripta math. (2006) 121: 425. doi:10.1007/s00229-006-0045-3

Abstract

We show that every supersingular K3 surface in characteristic 5 with Artin invariant ≤ 3 is unirational.

Copyright information

© Springer-Verlag 2006

Authors and Affiliations

  1. 1.Department of MathematicsVietnam National UniversityHanoiVietnam
  2. 2.Department of Mathematics, Faculty of ScienceHokkaido UniversitySapporoJapan